MAUDE Adverse Event Report: VENUSA DE MEXICO S.A. DE C.V. TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 75MM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

VENUSA DE MEXICO S.A. DE C.V. TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 75MM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number PN-004 075
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise of a leak noted during analysis.

Brand Name
TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 75MM
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
VENUSA DE MEXICO S.A. DE C.V.
calle hertz 1525-6
parque industrial j. bermudez
ciudad juarez, chihuahua 32470
MX  32470
Manufacturer (Section G)
VENUSA DE MEXICO S.A. DE C.V.
calle hertz 1525-6
parque industrial j. bermudez
ciudad juarez, chihuahua 32470
MX   32470
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16277828
Report Number9680001-2023-00007
Device Sequence Number12510883
Product Code OAE
UDI-Device Identifier07640157990040
UDI-Public07640157990040
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2023
Device Model NumberPN-004 075
Device Catalogue NumberPN-004075
Device Lot Number7852127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown